任秀敏

  • 任秀敏

1963年生;教授、博士生导师。

  • 学术经历

  • 2004—,山东大学数学学院,教授
  • 1995—2004,山东大学经济学院讲师,副教授(1997)
  • 1987—1995,宁夏大学数学系助教,讲师
  • 2001—2004,香港大学数学系,博士后
  • 访问经历

  • 2009.9—2009.12,依阿华大学,访问学者
  • 2010.3—2010.6,依阿华大学,访问学者
  • 2011.5—2011.6,香港大学,访问学者
  • 学习经历

  • 2001.7,山东大学,博士学位
  • 1987.7,首都师范大学,硕士学位
  • 1984.7,河北师范大学,学士学位
  • 项目

  • 2010—2012,自守形式与素数分布,国家自然科学基金面上项目,负责人
  • 2006—2008,堆垒素数论:从GL(1)到GL(n),国家自然科学基金面上项目,负责人
  • 2004—2006,山东省优秀中青年科学家科研奖励基金,负责人
  • 论著

  1. (with K. Liu) On exponential sums involving Fourier coefficients of cusp forms, to appear in Journal of Number Theory.
  2. (with Yangbo Ye) Resonance between automorphic forms and exponential functions, Science China: Mathematics 53(2010) , 2463-2472.
  3. (with K.M. Tsang) Waring-Goldbach problem for unlike powers, Acta Mathematica Sinica, English Series. (2) 23 (2007), 265-280.
  4. (with K.M. Tsang), Waring-Goldbach problem for unlike powers (II), Acta. Math. Sinica. (Chinese Series) (1) 50 (2007), 175-182.
  5. Vinogradov’s exponential sums over primes, Acta Arith. (3)124 (2006), 269-285.
  6. (with K.M. Tsang) On representation of integers by sums of acube and three cubes of primes, Michigan Math. J. (3) 53 (2005), 571–577.
  7. On exponential sum over primes and application in Waring-Goldbach problem, Science in China Ser. A Mathematics (6) 48 (2005), 785-797.
  8. (with K.M. Tsang) On Roth’s theorem concerning a cube and three cubes of primes, Quart. J. Math. (Oxford) 55 (2004), 357-374.
  9. (with K.M. Tsang) On a Waring-Goldbach-type problem for fourth powers, Journal of Number Theory . 108 (2004), 90-110.
  10. The major arcs in the ternary Goldbach problem, Acta Math. Hungar. 98 (1-2) 1, (2003), 39-58.
  11. Sums of four cubes of primes, Journal of Number Theory. 98 (2003), 156-171.
  12. Density of integers that are the sum of four cubes of primes, Chin. Ann. Math. (Ser.B) 22(2001), 233-242.
  13. The exceptional set in Roth’s theorem concerning a cube and three cubes of primes, Quart. J. Math. (Oxford) 52 (2001), 107-126.
  14. The Waring-Goldbach problem for cubes, Acta Arith. 94 (2000), 287-301.
  • 已毕业研究生 (以毕业时间为序)

博士研究生: 赵峰、王海燕

硕士研究生:霍传发、 陈湘华、 杨兴刚、 刘亮、 王勿匆、王鑫、王玉超

  • 在读研究生(以入学时间为序)

博士研究生:刘奎、 吴远莹

硕士研究生:魏斌、 药艳君、 张萌、 刘欢